Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 5 > No. 1


Fixed Point Theorem In Polish Spaces With Implicit Relations Satisfying Integral Type Inequality

PP: 9-12
Manish Kumar Mishra,
In this paper we prove fixed point result in generating Polish space (random space which is more general than the other spaces) with implicit relations stratifying integral type inequality. Fixed-point theory is an important branch of non-linear analysis. A point, which is invariant under any transformation, is termed as “Fixed Point” that is for any transformation T on metric space (X, d), x is fixed point of T if T(x) = x.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved